# SDR SWAA2013012511834

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 33,126 hours, 19,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR INBOARD FIXED T/E UPPER SEAL BRACKET IS CRACKED.ABOVE PANEL 651GB.  REMOVED AND REPLACED RIGHT WING AFT SPAR INBOARD FIXED T/E UPPER SEAL BRACKET REF M/M.
